# SDR 2002UALA01185

- Difficulty date: July 17, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 27,580 hours, 9,646 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 1419
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO LEFT ENGINE IDG FAULT LIGHT.  NR 1 ENGINE IDG FAULT LIGHT CAME ON DURING TAKEOFF.  NR 1 IDG REMOVED AND REPLACED.
